# SDR WRLA200117

- Difficulty date: September 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D5
- Condition: Faulty
- Location: Nr 2 Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS CALLED BY FIRST OFFICER DUE TO 25 KNOTS AIRSPEED DISCREPANCY BETWEEN FIRST OFFICER AND CAPTAINS AIRSPEED INDICATORS.  TAXI BACK TO GATE FIRST OFFICER AIRSPEED INDICATOR READS 70 KNOTS.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER (CADC) P/N ON HG280D5, P/N OFF HG280D5 S/N ON 596, S/N OFF 515.  PERFORMED STATIC CHECK SYSTEM, CHECKED OK.  (M)
